# SDR REXA2022120602684

- Difficulty date: October 1, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Bs 310-319 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STR 20R BETWEEN F.S 310 TO F.S 319. INSTALLED NEW STRINGER 20R BETWEEN FS 280 TO FS 319 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
